# SDR FDEA200902270754

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5378193621400
- Condition: Worn
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE SEAT TRACK HAS WEAR AND BARE METAL AT FRAME 22; RBL 21 - RBL 36.  ADAPTER TRACK WEAR OUT OF LIMITS IAW A300-600 SRM 53-10-15;  FIG 107.   REMOVED ADAPTER TRACK IN REF TO A300-600 SRM 51-40-21; PARA 7.  RECEIVED NEW ADAPTER P/N A5378193621400, PO NR 649105.1.  LOCATED AND DRILL IN REF TO AIRBUS DWG NR A53781936.  INSTALLED NEW ADAPTER IN REF TO AIRBUS DWG NR A53781936.
